# SDR U2RA201705110001

- Difficulty date: February 2, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 65B016846
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D' CHECK INSPECTION FOUND RIGHT WING LEADING EDGE AT  640 ILES UPPER CHORD STRAP WITH CORROSION.  REMOVED AND REPLACED RIGHT WING UPPER CHORD STRAP AT 640 ILES IN ACCORDANCE WITH DRAWING NUMBER 65B14548 AND SRM 51-40-02.
